Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2020 / Volume: 69 Issue: 2

Some flatness conditions on normal metric contact pairs

İnan Ünal(MUNZUR UNIVERSITY, FACULTY OF ENGINEERING)0000-0003-1318-9685
Pages
—
Publication Date
2020-12-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, it is obtained that a quasi-conformally flat normal metric contact pair manifold is an Einstein manifold with a positive scalar curvature and, is a space of constant curvature.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, the geometry of normal metric contact pair manifolds is studied under the flatness of conformal, concircular and quasi-conformal curvature tensors.
📊
Key Findings & Data:It is proved that a conformal flat normal metric contact pair manifold is an Einstein manifold with a positive scalar curvature and has positive sectional curvature.
💡
Conclusion & Impact:Finally, it is obtained that a quasi-conformally flat normal metric contact pair manifold is an Einstein manifold with a positive scalar curvature and, is a space of constant curvature.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:contact pairs · curvature conditions · hermitian contact pair

Abstract

In this paper, the geometry of normal metric contact pair manifolds is studied under the flatness of conformal, concircular and quasi-conformal curvature tensors. It is proved that a conformal flat normal metric contact pair manifold is an Einstein manifold with a positive scalar curvature and has positive sectional curvature. It is also shown that a concircular flat normal metric contact pair manifold is an Einstein manifold. Finally, it is obtained that a quasi-conformally flat normal metric contact pair manifold is an Einstein manifold with a positive scalar curvature and, is a space of constant curvature.

🔖

Cite This Article

Ünal, İ. (2020). Some flatness conditions on normal metric contact pairs. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 69 Issue: 2. https://doi.org/10.31801/cfsuasmas.546701

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (19)

  1. Geiges, H., A brief history of contact geometry and topology, Expositiones Mathematicae, 19(1) (2001), 25-53.
  2. Kholodenko, A. L., Applications of contact geometry and topology in physics, World Scientific, (2013)
  3. Yano, K., Concircular geometry I: concircular transformations, Proceedings of the Imperial Academy, 16(6) (1940), 195-200.
  4. Yano, K., Sawaski, S., Riemannian manifolds admitting a conformal transformation group, J. Diff. Geo,. 2 (1968), 161-184
  5. De, U. C., Shaikh, A. A., Complex manifolds and contact manifolds, Narosa Publishing House, (2009).
  6. Turgut Vanli, A., Unal, I., Conformal, concircular, quasi-conformal and conharmonic flatness on normal complex contact metric manifolds. International Journal of Geometric Methods in Modern Physics, 14(05) (2017), 1750067.
  7. Blair, D. E., Ludden, G. D., Yano, K., Geometry of complex manifolds similar to the Calabi-Eckmann manifolds, Journal of Differential Geometry, 9(2) (1974), 263-274.
  8. Bande, G. and Hadjar, A., Contact pairs. Tohoku Mathematical Journal, Second Series, 57(2) (2005), 247-260.
  9. Bande, G., Hadjar, A., On normal contact pairs, International Journal of Mathematics, 21(06) (2010), 737-754.
  10. Bande, G., Hadjar, A., Contact pair structures and associated metrics, In Differential Geometry, (2009), 266-275
  11. Bande, G., Blair, D. E., Hadjar, A., On the curvature of metric contact pairs, Mediterranean journal of mathematics, 10(2) (2013), 989-1009.
  12. Bande, G., Blair, D. E., Hadjar, A., Bochner and conformal flatness of normal metric contact pairs, Annals of Global Analysis and Geometry, 48(1) (2015), 47-56.
  13. Blair, D. E., Riemannian geometry of contact and symplectic manifolds, Springer Science Business Media, (2010).
  14. Kobayashi, S., Remarks on complex contact manifolds, Proc. Amer. Math. Soc., 10 (1959), 164-167.
  15. Ishihara, S., Konishi, M., Complex almost contact structures in a complex contact manifold, Kodai Math. J., 5 (1982), 30--37
  16. Korkmaz, B., Normality of complex contact manifolds, Rocky Mountain J. Math., 30 (2000), 1343-1380
  17. Turgut Vanli, A., Blair, D. E., The Boothby-Wang Fibration of the Iwasawa Manifold as a Critical Point of the Energy, Monatsh. Math. 147 (2006), 75-84.
  18. Bande, G., Hadjar, A., On the characteristic foliations of metric contact pairs, Harmonic Maps and Differential Geometry. Contemp. Math, 542 (2011), 255-259.
  19. Beldjilali, G., Belkhelfa, M., Structures on the product of two almost Hermitian almost contact manifolds, International Electronic Journal of Geometry, 9(2) (2016), 80-86.